# SDR HEEA968267

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 10594564
- Condition: Fluctuates
- Location: Mast Moment
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER UNIT WARMS UP NEEDLE FLUCTUATES BETWEEN GREEN AND YELLOW ARCS. SENT TO MASCO FOR INSPECTION AND REPAIR.
